Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct
Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct
Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct
Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct
Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct
T

Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - 48ct

Regular price $6.99 $0.00 Unit price per

Specifications
Suggested Age: 6 Years and Up
Health Facts: Contains Antihistamine
Active Ingredient Strength Value: 25 Milligrams
Duration: 4 to 6 Hours
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 48
Features: Coated Capsules
TCIN: 15118506
UPC: 312547171366
Item Number (DPCI): 094-04-0946
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.